High Minus Eyes Accompanied By Floaters Whether Retinal Detachment?
I have eyes minus the height minus almost 12 and some of these months there are floaters. Is the presence of floaters and flash is definitely retinal detachment? How is the treatment?
Hello. Good afternoon. Thank you for asking HealthReplies.com
Associated with an eye disease that is retinal detachment is an eye disease in which the release of the back of the eye layer, the retina. Symptoms that are felt are disturbed vision such as being covered by a curtain, the field of view narrows, black spots appear floating in the vision, and flashes of light appear. Some of the factors that trigger ablation are age> 50 years, history of previous ablasia, eye injury, nearsightedness (myopia with minus more than 6), history of eye surgery, or inflammation of the eye.
The diagnosis will be established by an ophthalmologist so that it should be examined directly by a doctor. And can be accompanied by a supporting examination that is by eye ultrasound or a photo of the back of the eye. If it has been established, the treatment is carried out in several ways, namely laser therapy, namely burning surrounding torn tissue so that it helps to attach; cryopexy namely freezing tears; or by surgery some of the techniques that can be performed are the binding technique around the eyeball to prevent continuous tears; vitrectomy, which is secreting fluid.
The risk of retinal detachment can be reduced through the following steps:
Check with an ophthalmologist if there are black shadows (floaters), flashes of light, or there is a change in vision sharpness
Routine examination of at least one time each year.
Routine control of sugar levels and blood pressure, so that the condition of the retinal blood vessels remain healthy.
Use eye protection when exercising or when doing activities that are at risk of injuring the eye.
Patients with minus glasses should routinely control minus and adjust lens strength by an ophthalmologist.
Thus the information we can convey. May be useful. Thank you